Duke Mathematical Journal

On Reider’s method and higher order embeddings

M. Beltrametti, P. Francia, and A. J. Sommese

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 58, Number 2 (1989), 425-439.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077307532

Mathematical Reviews number (MathSciNet)
MR1016428

Zentralblatt MATH identifier
0702.14010

Digital Object Identifier
doi:10.1215/S0012-7094-89-05819-5

Subjects
Primary: 14E25: Embeddings
Secondary: 14E35

Citation

Beltrametti, M.; Francia, P.; Sommese, A. J. On Reider’s method and higher order embeddings. Duke Math. J. 58 (1989), no. 2, 425--439. doi:10.1215/S0012-7094-89-05819-5. http://projecteuclid.org/euclid.dmj/1077307532.


Export citation

References

  • [Bea] A. Beauville, Some remarks on Kähler manifolds with $c\sb1=0$, Classification of algebraic and analytic manifolds (Katata, 1982), Progr. Math., vol. 39, Birkhäuser Boston, Boston, MA, 1983, pp. 1–26.
  • [Be-Fr-So] M. Beltrametti, P. Francia, and A. J. Sommese, On Reider's method and higher order embeddings, Max-Planck-Institut für Math., Boun, 1987–8.
  • [Be-So] M. Beltrametti and A. J. Sommese, On $k$-spannedness for projective surfaces, to appear in the Proceedings of the Conference “Hyperplane sections and related topics” L'Aquila, L. N. M. Springer, 1988.
  • [Bog] F. Bogomolov, Holomorphic tensors and vector bundles on projective varieties, Math. USSR Izv. 13 (1979), 499–555.
  • [Bom] E. Bombieri, Canonical models of surfaces of general type, Inst. Hautes Études Sci. Publ. Math. (1973), no. 42, 171–219.
  • [C] F. Catanese, Footnotes to a theorem of I. Reider, to appear in the Proceedings of the Conference “Hyperplane sections and related topics” L'Aquila, L. N. M. Springer, 1988.
  • [F] J. Fogarty, Algebraic families on an algebraic surface. II. The Picard scheme of the punctual Hilbert scheme, Amer. J. Math. 95 (1973), 660–687.
  • [G-H] P. Griffiths and J. Harris, Residues and zero-cycles on algebraic varieties, Ann. of Math. (2) 108 (1978), no. 3, 461–505.
  • [I1] A. Iarrobino, Punctual Hilbert schemes, Bull. Amer. Math. Soc. 78 (1972), 819–823.
  • [I2] A. Iarrobino, Punctual Hilbert schemes, Amer. Math. Soc., vol. 188, Providence, RI, 1977.
  • [Re] M. Reid, Bogomolov's theorem $c\sb1\sp2\leq 4c\sb2$, Proceedings of the International Symposium on Algebraic Geometry (Kyoto Univ., Kyoto, 1977), Kinokuniya Book Store, Tokyo, 1978, pp. 623–642.
  • [Rdr] I. Reider, Vector bundles of rank $2$ and linear systems on algebraic surfaces, Ann. of Math. (2) 127 (1988), no. 2, 309–316.
  • [Sa] F. Sakai, Reider-Serrano's method on normal surfaces, preprint.
  • [So-V] A. J. Sommese and A. Van de Ven, On the adjunction mapping, Math. Ann. 278 (1987), no. 1-4, 593–603.